# SDR PNSA980105

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Nr 1 Main
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN TIRE FLAT REPLACED WHEEL ASSY.
